MathSciNet Relay Station
MathSciNet bibliographic data
MR2310414 (2008b:46094) 46L80 (46L05)
Ara, P.; Moreno, M. A.; Pardo, E. Nonstable $K$-theory for graph algebras. Algebr. Represent. Theory 10 (2007), no. 2, 157–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement